Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have diarrhea. Can prolonged use of chrystal meth cause intestinal problems?

can prolonged use of chrystal meth cause intestinal problems. i smoked at first and snorted but hated the sinus probs and the coughing. i found that mixing with coffee gave me the same high without the immediate unpleasent side effectfs. i havent used for many years. i have had diarreha no less than 5 day s a week for a couple years.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Crystal meth affects almost all parts of the body, especially the heart, brain, lungs, digestive system, liver, kidneys and teeth. It damages the blood vessels and that is why, all of the body can be affected. Stomach cramps, nausea, vomiting and diarrhea are common in meth users. It is possible that caffeine is also contributing to your diarrhea.

Best wishes.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor